# SDR UPS805041

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 440-460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND LONG SPLICE FITTING CRACKED STA 440 TO 460 LONG 17R.  REMOVED, FABRICATED AND INSTALLED FITTING PER UPS SRM 51-1-20, DOUG DWG 3887799.
